# SDR DALA2014123106838

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 59,125 hours, 20,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E BULLNOSE LOWER WEB FOUND CHAFING.  FABRICATED IAW DWG 114N1806, REV B.  DAMAGED WEB REMOVED AND NEW WEB INSTALLED IAW SRM.
